# SDR RAIA00804001

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 18,592 hours, 16,365 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 5008701
- Part serial: 17530
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8055 MLI - LANDING GEAR AIR/GROUND MESSAGE ON THE EICAS AND GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE NOSE WOW SWITCH AND THE NOSE WOW SWITCH CONNECTOR.  OPERATIONAL CHECK OF THE SYSTEM PROVED GOOD.
